Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 86, NWS Philadelphia/Mount Holly

October 3, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 3, 2016, 3:44 PM EDT. It took effect at Oct 4, 2016, 8:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2016, 3:44 PM EDT (19:44 UTC)
In effect from
Oct 4, 2016, 8:00 AM EDT
Expired
Oct 5, 2016, 8:27 PM EDT
In force
36 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

909 
WHUS71 KPHI 031944
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT MON OCT 3 2016

ANZ450-451-040900-
/O.NEW.KPHI.SC.Y.0086.161004T1200Z-161005T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
344 PM EDT MON OCT 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 6 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 6 PM EDT
WEDNESDAY.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...BUILDING TO 4 TO 7 FEET TUESDAY AND TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-040900-
/O.NEW.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 PM EDT MON OCT 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 PM EDT
WEDNESDAY.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...BUILDING TO 4 TO 7 FEET TUESDAY AND TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
860 
WHUS71 KPHI 040759
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 AM EDT TUE OCT 4 2016


ANZ430-431-042100-
/O.EXA.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
359 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT
WEDNESDAY.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-042100-
/O.CON.KPHI.SC.Y.0086.161004T1200Z-161005T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
359 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 PM EDT WEDNESDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-042100-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
359 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
EDT WEDNESDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
482 
WHUS71 KPHI 041431
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 AM EDT TUE OCT 4 2016

ANZ450-451-050345-
/O.CAN.KPHI.SC.Y.0086.000000T0000Z-161005T2200Z/
/O.NEW.KPHI.SC.Y.0087.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1031 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT.

* SEAS...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-050345-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1031 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST INCREASING TO 15 TO 20 KT WITH GUSTS TO AROUND
  25 KT THIS AFTERNOON INTO TONIGHT.

* SEAS...3 TO 4 FEET, BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-050345-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1031 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
156 
WHUS71 KPHI 041432
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 AM EDT TUE OCT 4 2016

ANZ452>455-050345-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1032 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST INCREASING TO 15 TO 20 KT WITH GUSTS TO 
  AROUND 25 KT THIS AFTERNOON INTO TONIGHT.

* SEAS...3 TO 4 FEET, BUILDING TO 4 TO 7 FEET INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-050345-
/O.CON.KPHI.SC.Y.0087.161004T1600Z-161005T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1032 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT.

* SEAS...3 TO 5 FEET, BUILDING TO 5 TO 8 FEET INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-050345-
/O.CON.KPHI.SC.Y.0086.161004T1600Z-161005T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1032 AM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
301 
WHUS71 KPHI 041939
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT TUE OCT 4 2016

ANZ430-042045-
/O.CAN.KPHI.SC.Y.0086.000000T0000Z-161005T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
339 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THE CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA.

$$

ANZ452>455-050900-
/O.EXT.KPHI.SC.Y.0086.000000T0000Z-161006T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
339 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-050900-
/O.EXT.KPHI.SC.Y.0087.000000T0000Z-161006T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
339 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-050900-
/O.EXT.KPHI.SC.Y.0086.000000T0000Z-161005T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
339 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
026 
WHUS71 KPHI 050744
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 AM EDT WED OCT 5 2016

ANZ431-050845-
/O.CAN.KPHI.SC.Y.0086.000000T0000Z-161005T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
344 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE LOWER PART OF DELAWARE BAY.

$$

ANZ452>455-052045-
/O.EXT.KPHI.SC.Y.0086.000000T0000Z-161007T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

* WINDS...NORTHEAST AT 10 TO 20 KNOTS TODAY THROUGH THURSDAY.
  GUSTS UP TO 25 KNOTS TODAY.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL
VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-052045-
/O.EXT.KPHI.SC.Y.0087.000000T0000Z-161007T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
344 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

* WINDS...NORTHEAST AT 10 TO 20 KNOTS TODAY THROUGH THURSDAY.
  GUSTS UP TO 25 KNOTS TODAY.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL
VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

IOVINO
702 
WHUS71 KPHI 051955
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED OCT 5 2016

ANZ450-451-060900-
/O.CAN.KPHI.SC.Y.0087.000000T0000Z-161007T0000Z/
/O.NEW.KPHI.SW.Y.0015.161005T1955Z-161007T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
355 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM
EDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 8 PM
EDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* SEAS...4 TO 6 FEET.

* WINDS...NORTHEAST AT 10 TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ452>455-060900-
/O.EXT.KPHI.SC.Y.0086.000000T0000Z-161007T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS...NORTHEAST 10 TO 20 KNOTS. GUST TO 25 KT THROUGH EARLY
  THIS EVENING.

* SEAS...5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A
SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
JRK
865 
WHUS71 KPHI 060027
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
827 PM EDT WED OCT 5 2016

ANZ452>455-061330-
/O.CAN.KPHI.SC.Y.0086.000000T0000Z-161007T2200Z/
/O.EXB.KPHI.SW.Y.0015.000000T0000Z-161007T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
827 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM
EDT FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM
EDT FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* SEAS...4 TO 6 FEET.

* WINDS...NORTHEAST AT 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ450-451-061330-
/O.CON.KPHI.SW.Y.0015.000000T0000Z-161007T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
827 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM EDT THURSDAY...

* SEAS...4 TO 6 FEET.

* WINDS...NORTHEAST AT 10 TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 2:11 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Oct 3, 2:11 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
211 PM EDT Mon Oct 3 2016

.SYNOPSIS...
Low pressure will weaken as it moves into New England later today
and tonight, then it slides offshore Tuesday. High pressure will
build down from Canada mid week and persist through much of the rest
of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A quick update was issued to add isolated showers for a time this
afternoon across portions of the southeastern zones. A few showers
have developed along what appears to be a subtle boundary
shifting eastward. Some additional showers continue to develop
into our northwest zones. Temperatures and dew points were also
tweaked based on the latest obs.

Otherwise, the stubborn low clouds continue to thin out as the
flow has turned northwesterly. The 12z Sterling, VA RAOB shows a
much weaker low-level inversion and a much drier profile. As a
result, an erosion of the low clouds will continue although some
clouds are expected through the day. This is due to a weakening
closed low moves across the area. Some forcing with this feature
along with cooling aloft should trigger some showers later this
afternoon mostly across the northern half of the area, although
coverage looks limited.

As warming occurs due to some increase in sunshine, a 500 MB cold
pool aloft with the incoming trough will result in some instability.
The forecast soundings overall support up to a couple hundred Joules
of CAPE, however it is low-topped and the instability profile is
thin. This may not be enough to result in lightning production. If
isolated thunder can occur given the cold pool aloft there could be
some localized small hail in a stronger convective element, however
the core of the cold pool aloft is forecast to track mainly just
to our north. For now, left out a thunder mention given the low
instability forecast overall and the track of the cold pool aloft.
The POPs, slight chance to low chance, were kept across the
northern areas closer to the cold pool aloft.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Behind the front tonight, there should be some gradual improvement
as high pres slowly builds in.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Tuesday...models slowed it down a bit, but the persistent upper
level low that has been responsible for the cloudy and damp
weather the last several days should finally be off shore on
Tuesday. In its wake, an upper level short wave ridge and a
surface high will build towards our region. With the center of the
surface high over ME/NB, onshore flow should develop once again
which may mean persistent low clouds Tuesday into Tuesday night
(unlike with last week, mid and upper levels should remain quite
dry, so don't expect much precip and the cloud deck should be as
expansive or persistent as what we just saw).

Wednesday through Friday...in a shift from previous model runs, it
looks like we will see considerable breaks in clouds despite the
fact that the onshore flow should persist through this period due
to the surface high remaining to our northeast. This looks to be
partially due to very dry mid and upper levels, and partially due
to the subsidence with the associated short wave ridge. Even with
more sunshine, it should still be relatively cool thanks to the
onshore flow.

Saturday through Monday...The concern through this period is what
happens with Hurricane Matthew. There remains considerable
uncertainty with the track of Matthew (both in how quickly it will
propagate and exactly what track it will take). When, how close,
or even if Matthew will approach our region is still very
uncertain. For now have gone with a blend of the guidance and
previous forecast, and kept a mention of chance of rain through
out this period. Please monitor the National Hurricane Center for
the latest forecast track information on Hurricane Matthew.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

This Afternoon...Mainly VFR ceilings. A few showers especially
north and west of PHL. Northwesterly winds 4-8 knots.

Tonight...VFR for awhile, however a surge in onshore flow and low-
level moisture should result in a developing MVFR to perhaps IFR
ceiling at many terminals mainly toward daybreak. This could also
produce a shower or some drizzle. Light and variable winds, becoming
northeast 5-10 knots late.

Outlook...
Tuesday...low clouds are once again possible with ceilings in the
MVFR and IFR categories

Wednesday and Thursday...low clouds are expected to dissipate
on Wednesday leaving mostly VFR conditions.

Friday...A very uncertain forecast dependent on the eventual track
and progress of tropical cyclone Matthew. At this point, the highest
risk for both low clouds and breezy conditions will be for Coastal
Plains TAF sites (KMIV and KACY).

&&

.MARINE...
No marine headlines are anticipated through the near and short term
pds.  Seas will be 3 to 4 ft.  WInd will increase to around 20 kts
by the end of the pd.

Outlook...
Tuesday through Friday...breezy northeasterly winds are expected
to develop on Tuesday, and seas will subsequently increase. SCA
conditions are likely to develop by late Tuesday. Even though
winds may decrease on Wednesday, seas may stay above 5 feet
through at least Friday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...Gorse
Short Term...Nierenberg
Long Term...Johnson
Aviation...Gorse/Johnson
Marine...Johnson/Nierenberg
Hazardous weather outlook, Oct 3, 3:13 AM EDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 AM EDT MON OCT 3 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-040715-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
313 AM EDT MON OCT 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-040715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
313 AM EDT MON OCT 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 5:43 PM EDTSpecial Weather StatementPHICape May47 min
Oct 3, 6:01 PM EDTAreal Flood AdvisoryPHICape May3 hr

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.